diabetes-icon
Not Able to eat
Hello, She has been under diabetes medication for last 3 months but after taking the medications situation deteroited because earlier she felt only weak but at present not able to eat and feeling more weak. Please suggest what should be done because after medication from a good doctor also the situation disimproved. Request your suggestion. Thanks
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Commonly metformin is prescribed as 1st line treatment for type 2 diabetes patients. Metformin is known to cause gastric intolerance, nausea, vomitting,etc. Gradual increament in dosage or alternative medication may help to relieve symptoms. Kindly meet your diabetologist again and inform him about your gastric symptoms and ask for change in medication in such case.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.